Alert archive / New Mexico / Red Flag Warnings in 2011
Red Flag Warning 16, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Mar 26, 2011, 6:57 AM MDT for El Paso County, Hudspeth County, Texas; 7 counties in New Mexico. It took effect at Mar 26, 2011, 2:00 PM MDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2011, 6:57 AM MDT (12:57 UTC)
- In effect from
- Mar 26, 2011, 2:00 PM MDT
- Expired
- Mar 26, 2011, 7:00 PM MDT
- In force
- 5 hr
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 64 km from the middle of the area, began a volume at 13:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 1.0 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2363 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
131 WWUS84 KEPZ 261257 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 657 AM MDT SAT MAR 26 2011 ...A RED FLAG WARNING IS IN EFFECT FOR SATURDAY AFTERNOON FOR THE SOUTHWEST...SOUTH-CENTRAL NEW MEXICO LOWLANDS AND FAR WEST TEXAS FOR WINDS GREATER THAN 20 MPH...RELATIVE HUMIDITIES 15 PERCENT OR LOWER AND VERY HIGH FIRE DANGER... .UPPER LEVEL TROUGHS EMBEDDED IN STRONG WESTERLY FLOW WILL MOVE ACROSS THE REGION THE NEXT FEW DAYS. THIS WILL CAUSE MODERATELY STRONG WEST TO SOUTHWEST FLOW ACROSS THE FIRE DISTRICT THROUGH SATURDAY EVENING. A LEE TROUGH OVER EASTERN NEW MEXICO IS ALSO CONTRIBUTING TO BREEZY CONDITIONS THIS AFTERNOON. THE MODERATE TO STRONG WINDS...COMBINED WITH LOW HUMIDITY AND HIGH OR GREATER FIRE DANGER RATINGS...WILL CAUSE CRITICAL FIRE CONDITIONS SATURDAY AFTERNOON AND EARLY EVENING. NMZ111-112-TXZ055-056-270100- /O.UPG.KEPZ.FW.A.0014.110326T2000Z-110327T0100Z/ /O.NEW.KEPZ.FW.W.0016.110326T2000Z-110327T0100Z/ SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO- HUDSPETH- 657 AM MDT SAT MAR 26 2011 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * LOCATION...FAR WEST TEXAS...AND THE LOWLANDS OF SOUTHWEST AND SOUTH CENTRAL NEW MEXICO BELOW 6000 FEET. * WINDS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER WITH GUSTS TO 30 MPH. * RELATIVE HUMIDITY...10 TO 15 PERCENT. * TIMING...2 PM SATURDAY THROUGH 7 PM SATURDAY EVENING. * REMARKS...EXTREME DROUGHT CONDITIONS PREVAIL SOUTH AND WEST OF INTERSTATE 10 WITH SEVERE DROUGHT CONDITIONS ELSEWHERE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...WARM TEMPERATURES...AND HIGH FIRE DANGER RATINGS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ 20
2 follow-up statements
602 WWUS84 KEPZ 261938 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 138 PM MDT SAT MAR 26 2011 ...A RED FLAG WARNING IS IN EFFECT FOR SATURDAY AFTERNOON FOR THE SOUTHWEST...SOUTH-CENTRAL NEW MEXICO LOWLANDS AND FAR WEST TEXAS FOR WINDS GREATER THAN 20 MPH...RELATIVE HUMIDITIES 15 PERCENT OR LOWER AND VERY HIGH FIRE DANGER... .UPPER LEVEL TROUGHS EMBEDDED IN STRONG WESTERLY FLOW WILL MOVE ACROSS THE REGION INTO THE FIRST PART OF NEXT WEEK. THIS WILL CAUSE MODERATELY STRONG WEST TO SOUTHWEST FLOW ACROSS THE FIRE DISTRICT THROUGH SATURDAY EVENING AND EVEN STRONGER ON MONDAY AFTERNOON. A LEE TROUGH OVER EASTERN NEW MEXICO WILL PRODUCE A MODERATE TO STRONG SURFACE PRESSURE GRADIENT AND WILL CONTRIBUTE TO BREEZY CONDITIONS BOTH SATURDAY AND MONDAY AFTERNOONS. THE MODERATE TO STRONG WINDS...COMBINED WITH LOW HUMIDITY AND HIGH OR GREATER FIRE DANGER RATINGS...WILL CAUSE CRITICAL FIRE CONDITIONS SATURDAY AFTERNOON AND EARLY EVENING. NMZ111-112-TXZ055-056-270345- /O.NEW.KEPZ.FW.A.0015.110328T1800Z-110329T0200Z/ /O.CON.KEPZ.FW.W.0016.110326T2000Z-110327T0100Z/ SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO- HUDSPETH- 138 PM MDT SAT MAR 26 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. * LOCATION...FAR WEST TEXAS...AND THE LOWLANDS OF SOUTHWEST AND SOUTH CENTRAL NEW MEXICO. * WINDS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER WITH GUSTS TO 30 MPH SATURDAY AND 25 TO 30 MPH WINDS WITH GUSTS TO 40 MPH ON MONDAY AFTERNOON. * RELATIVE HUMIDITY...10 TO 15 PERCENT. * TIMING...2 PM SATURDAY THROUGH 7 PM SATURDAY EVENING AND NOON TO 8 PM ON MONDAY. * REMARKS...EXTREME DROUGHT CONDITIONS PREVAIL SOUTH AND WEST OF INTERSTATE 10 AND ALONG THE RIO GRANDE SOUTH FROM TRUTH OR CONSEQUENCES NEW MEXICO TRHOUGH HUDSPETH COUNTY TEXAS WITH SEVERE DROUGHT CONDITIONS ELSEWHERE. NIGHTTIME BREEZES WILL CONTINUE TO HAMPER OVERNIGHT HUMIDITY RECOVERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...WARM TEMPERATURES...AND HIGH FIRE DANGER RATINGS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ110-113-270345- /O.NEW.KEPZ.FW.A.0015.110328T1800Z-110329T0200Z/ SOUTHWEST MOUNTAINS-CAPITAN AND SACRAMENTO MOUNTAINS- 138 PM MDT SAT MAR 26 2011 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * LOCATION...GILA WILDERNESS AND SACRAMENTO MOUNTAINS OF SOUTHERN NEW MEXICO. * WINDS...SUSTAINED 20 FOOT WINDS OF 25 TO 30 MPH OR HIGHER WITH GUSTS EXCEEDING 40 MPH. * RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS. * TIMING...NOON TO 8 PM MONDAY. * REMARKS...EXTREME DROUGHT CONDITIONS PREVAIL SOUTH AND WEST OF INTERSTATE 10 AND ALONG THE RIO GRANDE SOUTH FROM TRUTH OR CONSEQUENCES NEW MEXICO TRHOUGH HUDSPETH COUNTY TEXAS WITH SEVERE DROUGHT CONDITIONS ELSEWHERE. NIGHTTIME BREEZES WILL CONTINUE TO HAMPER OVERNIGHT HUMIDITY RECOVERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
379 WWUS84 KEPZ 270117 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 717 PM MDT SAT MAR 26 2011 ...A FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON THROUGH EARLY MONDAY EVENING FOR THE SOUTHWEST ...SOUTH-CENTRAL NEW MEXICO LOWLANDS AND FAR WEST TEXAS FOR WINDS GREATER THAN 20 MPH...RELATIVE HUMIDITIES 15 PERCENT OR LOWER AND VERY HIGH OR GREATER FIRE DANGER... .UPPER LEVEL TROUGHS EMBEDDED IN STRONG WESTERLY FLOW WILL MOVE ACROSS THE REGION INTO THE FIRST PART OF NEXT WEEK. THIS WILL CAUSE MODERATELY STRONG WEST TO SOUTHWEST FLOW ACROSS THE FIRE DISTRICT THROUGH SATURDAY EVENING AND EVEN STRONGER ON MONDAY AFTERNOON. A LEE TROUGH OVER EASTERN NEW MEXICO WILL PRODUCE A MODERATE TO STRONG SURFACE PRESSURE GRADIENT AND WILL CONTRIBUTE TO BREEZY CONDITIONS BOTH SATURDAY AND MONDAY AFTERNOONS. THE MODERATE TO STRONG WINDS...COMBINED WITH LOW HUMIDITY AND HIGH OR GREATER FIRE DANGER RATINGS...WILL CAUSE CRITICAL FIRE CONDITIONS SATURDAY AFTERNOON AND EARLY EVENING. NMZ111-112-TXZ055-056-271500- /O.EXP.KEPZ.FW.W.0016.000000T0000Z-110327T0100Z/ /O.CON.KEPZ.FW.A.0015.110328T1800Z-110329T0200Z/ SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO- HUDSPETH- 717 PM MDT SAT MAR 26 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... ...RED FLAG WARNING HAS EXPIRED FOR THIS EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH EARLY MONDAY EVENING. * LOCATION...FAR WEST TEXAS...AND THE LOWLANDS OF SOUTHWEST AND SOUTH CENTRAL NEW MEXICO. * WINDS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER WITH GUSTS TO 30 MPH SATURDAY AND 25 TO 30 MPH WINDS WITH GUSTS TO 40 MPH ON MONDAY AFTERNOON. * RELATIVE HUMIDITY...10 TO 15 PERCENT. * TIMING...NOON TO 8 PM ON MONDAY. * REMARKS...EXTREME DROUGHT CONDITIONS PREVAIL SOUTH AND WEST OF INTERSTATE 10 AND ALONG THE RIO GRANDE SOUTH FROM TRUTH OR CONSEQUENCES NEW MEXICO TRHOUGH HUDSPETH COUNTY TEXAS WITH SEVERE DROUGHT CONDITIONS ELSEWHERE. NIGHTTIME BREEZES WILL CONTINUE TO HAMPER OVERNIGHT HUMIDITY RECOVERY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ110-113-271500- /O.CON.KEPZ.FW.A.0015.110328T1800Z-110329T0200Z/ SOUTHWEST MOUNTAINS-CAPITAN AND SACRAMENTO MOUNTAINS- 717 PM MDT SAT MAR 26 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... * LOCATION...GILA WILDERNESS AND SACRAMENTO MOUNTAINS OF SOUTHERN NEW MEXICO. * WINDS...SUSTAINED 20 FOOT WINDS OF 25 TO 30 MPH OR HIGHER WITH GUSTS EXCEEDING 40 MPH. * RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS. * TIMING...NOON TO 8 PM ON MONDAY. * REMARKS...EXTREME DROUGHT CONDITIONS PREVAIL SOUTH AND WEST OF INTERSTATE 10 AND ALONG THE RIO GRANDE SOUTH FROM TRUTH OR CONSEQUENCES NEW MEXICO TRHOUGH HUDSPETH COUNTY TEXAS WITH SEVERE DROUGHT CONDITIONS ELSEWHERE. NIGHTTIME BREEZES WILL CONTINUE TO HAMPER OVERNIGHT HUMIDITY RECOVERY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TRIPOLI
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Mar 26, 4:07 AM MDT, 2 hours 50 minutes earlier.
Area forecast discussion, Mar 26, 4:07 AM MDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
407 AM MDT SAT MAR 26 2011
.SYNOPSIS...
THE DRY AND WARM PATTERN WILL CONTINUE THROUGH THIS WEEKEND AND INTO
THE MIDDLE OF NEXT WEEK AS DRY WESTERLY FLOW ALOFT DOMINATES. THIS
WILL ALSO BRING BREEZY TO WINDY CONDITIONS EACH AFTERNOON THROUGH
WEDNESDAY. TEMPERATURES WILL CONTINUE ABOUT 10 DEGREES ABOVE NORMAL
THROUGH WEDNESDAY. ON WEDNESDAY NIGHT AND THURSDAY A COLD FRONT WILL
DROP SOUTHWARD ACROSS THE BORDERLAND...BRINGING A FEW CLOUDS TO THE
AREA AND LOWERING TEMPERATURES ON THURSDAY BACK TO NEAR NORMAL.
&&
.DISCUSSION...
FAIRLY ACTIVE BUT DRY PATTERN LOOKS TO CONTINUE THROUGH THE FORECAST
PERIOD. BASIC ZONAL FLOW WITH SEVERAL IMPULSES WILL PERSIST THROUGH
TUESDAY. FIRST IMPULSE OFF THE CALIFORNIA COAST WILL ARRIVE OVER THE
AREA THIS EVENING. A BIT SLOW FOR MAXIMUM WIND POTENTIAL BUT STILL
BELIEVE WINDS WILL REACH WINDY CATEGORY LAST HALF OF THIS
AFTERNOON...ALONG WITH POSSIBLE RED FLAG CONDITIONS...SEE FIRE
WEATHER SECTION. SUNDAY IS A TWEENER DAY BETWEEN SHORT WAVES...BUT
WEAK LEE SIDE TROUGHING OVER EASTERN NEW MEXICO SHOULD INCREASE
AFTERNOON WINDS INTO BREEZY CATEGORY.
STRONGER SHORT WAVE ARRIVES TO THE FOUR CORNERS REGION MONDAY
AFTERNOON. AGAIN FEATURE IS A BIT SLOW TO TAKE ADVANTAGE OF
AFTERNOON MIXING...BUT IS STILL ABLE TO DEVELOP GOOD LEE SIDE
TROUGHING. MONDAY AFTERNOON LOOKS TO BE THE WINDIEST DAY OF THE
FORECAST PERIOD...WELL INTO THE WINDY CATEGORY AND POSSIBLY
APPROACHING ADVISORY CRITERIA. TUESDAY IS ANOTHER TWEENER DAY AS
MONDAYS SHORT WAVE MOVES INTO THE LOWER MISSISSIPPI VALLEY AND THE
NEXT TROUGH IS STILL WELL UPSTREAM.
FOR WEDNESDAY AND THURSDAY...THAT NEXT TROUGH UPSTREAM MOVES DOWN TO
TOWARDS THE AREA WEDNESDAY. GFS BECOMING A BIT MORE CONSISTENT FROM
RUN TO RUN AND HAS THE CLOSED LOW OVER FAR EASTERN COLORADO
WEDNESDAY AFTERNOON AND THEN OVER THE SOUTHERN PLAINS WEDNESDAY
NIGHT. IF ANYTHING...THE LAST SEVERAL GFS RUNS HAVE INCHED THIS
FEATURE SLIGHTLY EASTWARD. THE CHANCE OF PCPN IS BECOMING LOWER WITH
EACH RUN. STRONG NORTHWEST FLOW AHEAD OF THIS TROUGH DOES DEVELOP
DECENT CYCLOGENESIS OVER EASTERN NEW MEXICO/TEXAS PANHANDLE
WEDNESDAY AFTERNOON SO GUSTY WINDS A GOOD BET. PASSAGE OF UPPER
TROUGH WEDNESDAY NIGHT ALLOWS SURFACE COOL FRONT TO DROP SOUTH OF
THE CWA BY EARLY THURSDAY MORNING. AGAIN THIS DOES NOT PRESENT MUCH
OF ANY UPSLOPE CONCERNS FOR THE SACS...BUT SHOULD DROP TEMPERATURES
ON THURSDAY BACK TO NEAR OR SLIGHTLY BELOW NORMAL LEVELS.
&&
.AVIATION...VALID 25/12Z-26/12Z.
P6SM SKC-FEW250 THRU PD. WINDS INCREASING AFT 18Z TO WEST-SOUTHWEST
17-22KTS WITH GUSTS TO 32 KTS...TIL AROUND 01Z.
&&
.FIRE WEATHER...
A SERIES OF UPPER LEVEL TROUGHS EMBEDDED IN STRONG WESTERLY FLOW
WILL MOVE ACROSS THE REGION OVER THE NEXT SEVERAL DAYS. THIS WILL
BRING BREEZY TO WINDY CONDITIONS EACH AFTERNOON AND EVENING THROUGH
TUESDAY. VERY DRY AIR WILL REMAIN IN PLACE THROUGH THE PERIOD WITH
MINIMUM RELATIVE HUMIDITY FROM THE SINGLE DIGITS TO THE MIDDLE
TEENS. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE THIS AFTERNOON
AND AGAIN ON MONDAY DUE TO GUSTY WINDS AND LOW HUMIDITY...COMBINED
WITH HIGH TO VERY HIGH NFDRS FIRE DANGER RATINGS. TEMPERATURES ABOVE
NORMAL THROUGH AT LEAST TUESDAY WITH NO PRECIPITATION EXPECTED. A
COLD FRONT PUSHES IN WEDNESDAY NIGHT FOR A COOLER...NEAR NORMAL
TEMPERATURES..END OF THE WORK WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 78 50 79 51 81 / 0 0 0 0 0
SIERRA BLANCA TX 80 43 81 46 81 / 0 0 0 0 0
LAS CRUCES 77 45 78 42 81 / 0 0 0 0 0
ALAMOGORDO 76 46 77 46 79 / 0 0 0 0 0
CLOUDCROFT 55 34 56 36 58 / 0 0 0 0 0
TRUTH OR CONSEQUENCES 76 41 76 41 79 / 0 0 0 0 0
SILVER CITY 65 38 66 39 69 / 0 0 0 0 0
DEMING 76 42 77 41 80 / 0 0 0 0 0
LORDSBURG 76 41 77 41 80 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM 2 PM MDT THIS AFTERNOON THROUGH THIS
EVENING FOR NMZ111-112.
TX...FIRE WEATHER WATCH FROM 2 PM MDT THIS AFTERNOON THROUGH THIS
EVENING FOR TXZ055-056.
&&
17 HEFNERHazardous weather outlook, Mar 26, 6:13 AM MDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 613 AM MDT SAT MAR 26 2011 NMZ022>025-030>032-TXZ055-056-271215- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 613 AM MDT SAT MAR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON. SOME AREAS OF BLOWING DUST MAY OCCUR IN THE LOWLAND DESERTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. BREEZY TO WINDY CONDITIONS WILL OCCUR AGAIN SATURDAY THROUGH MONDAY. MONDAY'S WINDS MAY BE THE STRONGEST WITH MORE AREAS OF BLOWING DUST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 1:38 PM MDT | Fire Weather Watch | EPZ | El Paso, Hudspeth | 30 hr |
Nearby
Red Flag Warnings in New Mexico, 2011Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.